# SDR FDEA202111022749

- Difficulty date: November 2, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 90,262 hours, 21,364 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Support
- Part number: ARC70531
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING OUTBOARD FLAP VANE NUMBER 1 (FROM INBOARD) TEE FITTING FORWARD   ATTACH BORE FOUND CORROSION. CORROSION AT LEFT HAND WING OUTBOARD FLAP VANE NUMBER 1 (FROM INBOARD) TEE   FITTING FORWARD ATTACH BORE REWORKED BY MACHINING AND FOUND EXCEED LIMIT AS   PER MD-11 SRM 57-50-02-2R REPAIR 5 FIGURE 201. OVERSIZED ECCENTRIC BUSHING   FABRICATED BY MACHINING AS PER MD-11 SRM 57-50-02-2R REPAIR 5 FIGURE 201 AND EA #1-  5750-T0365265 PART 1 STEP 1A, TITLE: WINGS - FLIGHT SURFACES - LH WING - OUTBD FLAP   VANE ASSY - TRACK SUPPORT FITTINGS CORROSION REPAIR, AND INSTALLED AS PER AMM 27-  50-32-4. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
